# SDR ALGL2015F00018

- Difficulty date: December 26, 2014
- Submitted: December 28, 2014
- Operation: Air carrier
- Aircraft: N932BG
- Make and model: Skrsky S92A
- Aircraft serial: 920021
- Aircraft time: 4,325 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 5853
- Condition: Inoperative
- Location: Engine Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FIRE WARNING LIGHT ILLUMINATED.  ACFT WAS IMMEDIATELY RETURNED AND LANDED WITHOUT EVENT. MAINTENANCE FOUND A BAD FLAME DETECTOR, PN: 92310-04802-105, SN:5853 REMOVED, INSTALLED SN: 4565.  THERE WERE NO INDICATIONS THAT A FIRE HAD OCCURRED, ACFT RETURNED TO SERVICE.
